MathSciNet Relay Station
MathSciNet bibliographic data
MR2083637 (2005k:35159) 35J70 (35B50 49K20 49L25)
Aronsson, Gunnar; Crandall, Michael G.; Juutinen, Petri A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. (N.S.) 41 (2004), no. 4, 439–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement